# SDR DALA2019110706454

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 71,287 hours, 52,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LH MAIN WHEELWELL DOOR FRAME. REMOVED FRAME P/N 5930584U123 (399486). DRILLED FRAME, INSTALLED FRAME - REF BOEING DRAWING 5930584. (LP6160752)
